# SDR DHL2002807525

- Difficulty date: March 28, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3979762501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF>: N/R 0541 MAIN CARGO COMPARTMENT - 2" CRACK ON BATHTUB FITTING (STA. 670-680 L9R)CORR: REMOVED BATHTUB FITTING IAW SRM51-1-20D PG. 21 - CLEANED TREATED  & PRIMED AREA IAW SRM 51-1-8B - INSTALLED NEW BATHTUB FITTING IAW SRM 51-1-20D PG.9
